NORM BEHAVIOR OF SOLUTIONS TO A PARABOLIC SYSTEM OF CHEMOTAXIS

Search this Article

Author(s)

    • YAGI Atsushi
    • DEPARTMENT OF APPLIED PHYSICS, GRADUATE SCHOOL OF ENGINEERING, OSAKA UNIVERSITY

Journal

  • Math. Japonica

    Math. Japonica 45(2), 241-265, 1997-03-01

References:  22

Cited by:  3

Codes

  • NII Article ID (NAID)
    10008785618
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Part of a Book
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top